# SDR DJFA2006370

- Difficulty date: November 30, 2002
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N605TA
- Make and model: Beech B200
- Aircraft serial: BB1708
- Aircraft time: 2,471 hours
- Engine: Pwa PT6*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOST LT GENERATOR IN FLIGHT, COULD NOT RESET. AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT. COULD NOT DUPLICATE PROBLEM ON THE GROUND, SWAPPED GCU GROUND RAN AND TEST FLEW AIRCRAFT WITH NO FURTHER PROBLEMS.
